A New Construction of Homogeneous Quaternionic Manifolds and Related Geometric Structures (Memoirs of the American Mathematical Society) - Vicente Cortes, Vicente Cortbes (2000)
ISBN 0821821113
Subject Ka¨hlerian manifolds
Publisher American Mathematical Society
Publication Date September 2000
Format Paperback (254 x 184 mm)
Language e
Personal Details
Collection Status In Collection
Index 38
Read It Yes
Links Amazon US
Barnes & Noble
Product Details
LoC Classification QA3 .A57 no. 700
Dewey 516.3/62
Cover Price $40.00
No. of Pages 63
"Volume 147, number 700 (end of volume)."